On the Computability of Rectifiable Simple Curve (Extended Abstract)

Authors Robert Rettinger, Xizhong Zheng

Thumbnail PDF


  • Filesize: 287 kB
  • 11 pages

Document Identifiers

Author Details

Robert Rettinger
Xizhong Zheng

Cite AsGet BibTex

Robert Rettinger and Xizhong Zheng. On the Computability of Rectifiable Simple Curve (Extended Abstract). In 6th International Conference on Computability and Complexity in Analysis (CCA'09). Open Access Series in Informatics (OASIcs), Volume 11, pp. 221-232, Schloss Dagstuhl – Leibniz-Zentrum für Informatik (2009)


In mathematics curves are defined as the images of continuous real functions defined on closed intervals and these continuous functions are called parameterizations of the corresponding curves. If only simple curves of finite lengths are considered, then parameterizations can be restricted to the injective continuous functions or even to the continuous length-normalized parameterizations. In addition, a plane curve can also be considered as a connected one-dimensional compact subset of points. By corresponding effectivizations, we will introduce in this paper four versions of computable curves and show that they are all different. More interestingly, we show also that four classes of computable curves cover even different sets of points.
  • Computable curve
  • simple curve
  • rectifiable curve
  • point separability


  • Access Statistics
  • Total Accesses (updated on a weekly basis)
    PDF Downloads
Questions / Remarks / Feedback

Feedback for Dagstuhl Publishing

Thanks for your feedback!

Feedback submitted

Could not send message

Please try again later or send an E-mail